... mistake my thirst and May be over drinking h20. How much is enough, and how much could cause toxicity and dizziness nauseated sickly hott pins and needles, headache side effects etc ect?
Hello, Dancer! The old adage of 8-12 glasses is about right ~ or half your body weight in ounces (150lbs = 75oz = 9 1/2 8oz glasses). If you're sweating or overheated you need a bit more to maintain hydration, but not more than a glass or two.
Excess fluid intake is hard on the kidneys and flushes out essential electrolytes, in particular sodium. Low sodium levels, or hyponatremia, can cause nausea and vomiting, headache, confusion, restlessness and irritability, muscle weakness, spasms or cramps and seizures and coma if severe.
Just try to spread your water intake out through the day making small adjustments for heavy activity.
Best wishes, WCV
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2012 • 2 answers
Posted 7 Aug 2013 • 4 answers
Posted 15 Aug 2016 • 4 answers
ECT and Lithium. I changed Pdoc's and my new Dr upped my Lamictal to 200mgs and ordered labs to see?
Posted 17 Jan 2017 • 3 answers
Posted 10 Feb 2017 • 3 answers